# SDR SWAA2018072523753

- Difficulty date: July 11, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 42,330 hours, 25,012 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 147A8501
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR INNER CHORD CORRODED ALONG THE ENTIRE DOOR OPENING.  R&R INNER CHORD IAW SRM AND DWG.
